I'm also taking Prozac 25mg.
DSEagle; you really should not notice a big difference, MAYBE THE FIRST COUPLE OF DAYS SOME INCREASE TIREDNESS, OR KIND OF A SEDATIVE EFFECT BUT THIS WELL GO AWAY SHORTLY BUT IF YOUR DOING WELL ON THE 25MG WITH THE PROZAC THEN YOU WILL BE JUST FINE ON THIS INCREASE. CHUCK1957
I agree with my friend, Chuck, especially if you had no serious side effects from the 25mg dose. That is a standard low starting dose to get your metabolism used to the drug and then it's increased to 50mg after a week or two. You really shouldn't feel much of any additional effects except as Chuck said, maybe a little tiredness. If you do they would usually resolve within a few days, but be sure to let your doctor know if you're having any problem.
Best regards, Wildcat
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 May 2015 • 5 answers
Updated 15 Sep 2016 • 3 answers
Updated 11 Dec 2018 • 3 answers
Updated 9 Apr 2018 • 2 answers
Updated 12 Oct 2018 • 1 answer